My 51 year old sister was taken off Klonopin by her MD after being on it for 15 years. The protocol he gave her for weaning off the drug was 6 weeks. This was a little over 5 months ago. Since then, she has been severly sleep deprived, having anxiety and panic episodes 10-15x per day including during the night, shaking uncontrollably, losing weight, nausea, unreasonable fear, etc. During this period she was put on prednisone for asthma, Atarax to calm her and now Valium. She is off both the prednisone and the Atarax but still on the valium, which incidently is not helping her at all. She takes a dose at night before going to bed. She is sleeping approx 3 hours per night. She has very, very limited resources as she has no health insurance.Can you offer any suggestions? I am not sure what to do for her. Resources in Cincinnati for low-income people are on a 3 month waiting list. I am afraid that she may not be around in 3 months if I don't get her help.